Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the displacement boundary-value problem of linear elastodynamics


Authors: M. Hayes and R. J. Knops
Journal: Quart. Appl. Math. 26 (1968), 291-293
DOI: https://doi.org/10.1090/qam/99851
MathSciNet review: QAM99851
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Neumann, Vorlesungen über die Theorie der Elasticität der festen Körper und des Lichtäthers B. G. Teubner, Leipzig, 1885
  • [2] M. E. Gurtin and E. Sternberg, A note on uniqueness in classical elastodynamics, Quart. Appl. Math. 19, 169 (1961) MR 0129226
  • [3] M. E. Gurtin and R. A. Toupin, A uniqueness theorem for the displacement boundary-value problem of linear elastodynamics, Quart. Appl. Math. 23, 79 (1965) MR 0177557
  • [4] C. B. Morrey, Jr., Contributions to the theory of partial differential equations, Ann. of Math. Studies, Vol. 33, Princeton, 1954, p. 101
  • [5] S. Perlis, Theory of matrices, Addison-Wesley, New York, 1952 MR 0048384
  • [6] F. John, Plane waves and spherical means applied to partial differential equations, Interscience, New York, 1955 MR 0075429
  • [7] F. John, Partial differential equations (mimeographed lecture notes), N. Y. U., 1952
  • [8] J. L. Ericksen, Non-existence theorems in linear elasticity theory, Arch. Rat. Mech. Anal. 14, 180 (1961) MR 0156500
  • [9] J. L. Ericksen, Non-uniqueness and non-existence in linearised elasticity theory, Contrib. Diff. Eqns. 3, 295 (1964) MR 0164491
  • [10] J. L. Ericksen, Non-existence theorems in linearised elastostatics, J. Diff. Eqns. 1, 446 (1965)


Additional Information

DOI: https://doi.org/10.1090/qam/99851
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society